Library Subscription: Guest
Begell Digital Portal Begell Digital Library eBooks Journals References & Proceedings Research Collections
Journal of Automation and Information Sciences
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN Print: 1064-2315
ISSN Online: 2163-9337

Volumes:
Volume 52, 2020 Volume 51, 2019 Volume 50, 2018 Volume 49, 2017 Volume 48, 2016 Volume 47, 2015 Volume 46, 2014 Volume 45, 2013 Volume 44, 2012 Volume 43, 2011 Volume 42, 2010 Volume 41, 2009 Volume 40, 2008 Volume 39, 2007 Volume 38, 2006 Volume 37, 2005 Volume 36, 2004 Volume 35, 2003 Volume 34, 2002 Volume 33, 2001 Volume 32, 2000 Volume 31, 1999 Volume 30, 1998 Volume 29, 1997 Volume 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v46.i2.40
pages 42-55

Simplex Shape of the General Permutable Polyhedron Specified by Irreducible System

Oleg A. Iemets
Poltava University of Economics and Trade
Mariya V. Leonova
Poltava National V.G. Korolenko Pedagogical University

ABSTRACT

We obtain simplex form of the general permutable polyhedron, given by irreducible system of linear constraints, by means of its transformation with usage of algorithm of transformation of linear programming problems in the standard form to the form, required for usage of the Karmarkar algorithm. Illustrative example was considered.


Articles with similar content:

Models and Methods of Semi-Infinite Optimization Inverse Heat-Conduction Problems
Heat Transfer Research, Vol.37, 2006, issue 3
E. Ya. Rapoport, Yu. E. Pleshivtseva
Time-Optimal Problem for Systems with Fractional Dynamics
Journal of Automation and Information Sciences, Vol.48, 2016, issue 8
Ivan I. Matychyn, Victoriya V. Onyshchenko
Optimization on Arrangements: the Simplex Form of Polyhedron of Arrangements
Journal of Automation and Information Sciences, Vol.49, 2017, issue 12
Oleg A. Yemets, Alexandra O. Yemets, Ivan M. Polyakov
Polynomial Method for Solving Unconditional Linear Fractional Problem of Combinatorial Optimization on Arrangements
Journal of Automation and Information Sciences, Vol.49, 2017, issue 3
Oleg A. Iemets , Tatyana N. Barbolina
Numerical Approach to Parametric Identification of Dynamical Systems
Journal of Automation and Information Sciences, Vol.46, 2014, issue 3
Vagif Maarif oglu Abdullayev, Kamil Rajab ogly Aida-zade